| Model Number |
DS760TBT |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Dyspnea (1816); Sore Throat (2396); Respiratory Tract Infection (2420)
| Date of Event |
11/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged difficulty sinus infection, breathing/ short of breath, nasal/ throat irritation or soreness.There was no report of serious patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a bipap device's sound abatement foam.The manufacturer received information alleging difficulty sinus infection, breathing/short of breath and nasal/throat irritation or soreness.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information. the manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.